# SDR FDEA200906091995

- Difficulty date: June 9, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778735204
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NONRECORDED SKIN REPAIR ON C 38.1-39, P 43-47 LT.  OLD REPAIR REMOVED AND THE SKIN PANEL PARTIALLY REPLACED IAW. DWG R539-06915, ISS. B, APPROVED BY RAS/EFW/9000180/2009 AND EA 6-5310-129199.
